Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 46, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 2, 2007, 4:42 PM CDT for Stewart County, Tennessee. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 4:42 PM CDT (21:42 UTC)
- Expired
- Jun 2, 2007, 5:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Stewart County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:50 PM CDT | TSTM WND DMG | 2 Se Dover, TN | SHERIFFS OFFICE REPORTED A TREE DOWN ON LONGCREEK RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 323 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 022144 SVROHX TNC161-022215- /O.NEW.KOHX.SV.W.0046.070602T2142Z-070602T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 442 PM CDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN STEWART COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF DOVER... * UNTIL 515 PM CDT * AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST SOUTH OF DOVER...AND MOVING NORTH AT ABOUT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DOVER BY 450 PM CDT... LAT...LON 3637 8792 3632 8770 3662 8761 3664 8784 $$ JAO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:05 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 2, 3:05 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CDT SAT JUN 2 2007 .DISCUSSION...AFTERNOON SURFACE MAP SHOWED T.D. BARRY OVER NORTH FL. A LOW PRESSURE SYSTEM WAS IN MN WITH A COLD FRONT DOWN INTO MO AND OK. CLUSTERS OF CONVECTION WERE DEVELOPING IN THE WARM AND HUMID AIR MASS IN BETWEEN THESE SYSTEMS...ESPECIALLY ALONG THE DIFFERENTIAL HEATING BOUNDARY FROM CENTRAL KY INTO WESTERN MIDDLE TN AND NORTHEAST MS. SOME OF THESE STORMS WERE HAIL PRODUCERS. HAIL UP TO ONE HALF INCH DIAMETER WAS REPORTED AROUND DICKSON. THIS ACTIVITY WILL CONTINUE LATE AFTERNOON WITH MARGINAL SEVERE HAIL POSSIBLE...THEN THE ACTIVITY WILL DIMINISH TONIGHT. TROUGH AND WEAK SURFACE FRONT WILL BRING GREATER RAIN CHANCES SUNDAY. SHOWERS AND STORMS WILL BE POSSIBLE THROUGHOUT THE DAY WITH SOME POTENTIAL FOR ISOLATED STRONG STORMS. AREAL QPF WILL BE ABOUT ONE QUARTER INCH...BUT THE LOCATIONS THAT RECEIVE HEAVY DOWNPOURS COULD EASILY EXCEED 1 INCH AMOUNTS. RAIN CHANCES WILL DIMINISH AFTER SUNDAY AS ATMOSPHERIC MOISTURE DECREASES...BUT AT LEAST A SMALL RAIN CHANCE WILL NEED TO BE KEPT IN THE FORECAST FOR MONDAY AND TUESDAY AS A COUPLE MORE SHORTWAVES AND WEAK BOUNDARIES DROP ACROSS THE AREA IN NORTHWEST FLOW. RIDGE BUILDS LATE WEEK BRINGING HEAT AND HUMIDITY. MID TN WILL BE ON THE EDGE OF THE DEEP SOUTH RIDGE...SO A COUPLE OF WEAK SYSTEMS MAY CLIP THE AREA WITH SLIGHT THUNDERSTORM CHANCES LATE WEEK...ESPECIALLY NORTH HALF. STILL...NO SIGNIFICANT DROUGHT RELIEF IN SIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 67 84 61 82 / 30 50 20 30 CLARKSVILLE 65 83 61 80 / 40 40 20 30 CROSSVILLE 63 78 58 75 / 30 60 30 40 COLUMBIA 67 85 62 83 / 30 40 20 20 LAWRENCEBURG 66 85 63 83 / 30 40 20 20 WAVERLY 65 84 61 81 / 30 40 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 13
Hazardous weather outlook, Jun 2, 5:30 AM CDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SAT JUN 2 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-031030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ROSE
In the hours before
Special weather statement, Jun 2, 2:00 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 200 PM CDT SAT JUN 2 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-022100- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 200 PM CDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ACROSS THE AREA. SOME STORMS WILL BECOME STRONG POSSIBLY PRODUCING PEA TO MARBLE SIZED HAIL. DUE TO THE SLOW MOVEMENT...UP TO ONE INCH OF RAIN IS POSSIBLE LOCALLY. THUNDERSTORMS ARE EXPECTED TO WEAKEN IN THE EARLY EVENING. 07
Special weather statement, Jun 2, 4:00 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 400 PM CDT SAT JUN 2 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-022300- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 400 PM CDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS POSSIBLE INTO THE EARLY EVENING... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ACROSS THE AREA. SOME STORMS WILL BECOME STRONG POSSIBLY PRODUCING PEA TO MARBLE SIZED HAIL. DUE TO THE SLOW MOVEMENT...UP TO ONE INCH OF RAIN IS POSSIBLE LOCALLY. THUNDERSTORMS ARE EXPECTED TO WEAKEN IN THE EARLY EVENING. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 5:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 25 min |
| Jun 2, 5:42 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.